Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
One-one-mappings onto locally connected generalized continua

Dix Hayes Pettey

Vol. 50 (1974), No. 2, 573–582
Abstract

This paper is primarily concerned with 1—1 onto mappings between locally connected generalized continua, especially mappings for which the image spaces are unicoherent. Conditions are given which, if imposed on a space Y guarantee the existence of a nontopological 1—1 mapping of a locally connected generalized continuum onto Y . Other conditions, which prohibit the existence of such a mapping, are also given.

Mathematical Subject Classification 2000
Primary: 54F15
Milestones
Received: 16 October 1972
Revised: 4 August 1973
Published: 1 February 1974
Authors
Dix Hayes Pettey